Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 53, NWS Melbourne, FL

November 9, 2020

NWS Melbourne, FL issued this small craft advisory at Nov 9, 2020, 4:03 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 9, 2020, 4:03 PM EST (21:03 UTC)
Expired
Nov 12, 2020, 9:00 PM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

105 
WHUS72 KMLB 092103
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
403 PM EST Mon Nov 9 2020

AMZ555-575-100900-
/O.CAN.KMLB.GL.W.0009.000000T0000Z-201110T0600Z/
/O.NEW.KMLB.SC.Y.0053.201109T2103Z-201111T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
403 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...East to Southeast winds 20 to 25 kt with seas 8 to 12
  feet tonight, decreasing to 20 knots and 6 to 9 feet Tuesday.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ550-552-570-572-100900-
/O.EXT.KMLB.GL.W.0009.000000T0000Z-201110T0900Z/
/O.NEW.KMLB.SC.Y.0053.201110T0900Z-201111T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
403 PM EST Mon Nov 9 2020

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST
TUESDAY...

* WHAT...For the Gale Warning, East winds 20 to 30 kt with gusts
  to 35 kt and seas 10 to 14 feet. For the Small Craft Advisory,
  Southeast winds 20 kt and seas 7 to 10 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Flagler Beach to Volusia-Brevard County Line 20-60 nm and 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 4 AM EST Tuesday. For the 
  Small Craft Advisory, from 4 AM to 10 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$
8 follow-up statements
040 
WHUS72 KMLB 100302
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1002 PM EST Mon Nov 9 2020

AMZ552-572-101800-
/O.CAN.KMLB.GL.W.0009.000000T0000Z-201110T0900Z/
/O.EXT.KMLB.SC.Y.0053.201110T0302Z-201111T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
1002 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Southeast winds 20 to 25 knots and seas 9 to 12 feet 
  expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ550-570-101800-
/O.CON.KMLB.GL.W.0009.000000T0000Z-201110T0900Z/
/O.CON.KMLB.SC.Y.0053.201110T0900Z-201111T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
1002 PM EST Mon Nov 9 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST
TUESDAY...

* WHAT...For the Gale Warning, East winds 20 to 30 knots with
  gusts to 35 knots and seas 10 to 14 feet. For the Small Craft
  Advisory, Southeast winds 20 knots and seas 7 to 10 feet 
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Flagler Beach to Volusia-Brevard County Line 20-60 nm and 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...For the Gale Warning, until 4 AM EST Tuesday. For the 
  Small Craft Advisory, from 4 AM to 10 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for gale conditions.

&&

$$

AMZ555-575-101800-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-201111T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1002 PM EST Mon Nov 9 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WHAT...East to Southeast winds 20 to 25 knots with seas 8 to 12
  feet tonight, decreasing to 20 knots and 6 to 9 feet Tuesday.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
774 
WHUS72 KMLB 100842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
342 AM EST Tue Nov 10 2020

AMZ550-570-122100-
/O.EXP.KMLB.GL.W.0009.000000T0000Z-201110T0900Z/
/O.EXT.KMLB.SC.Y.0053.201110T0900Z-201112T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
342 AM EST Tue Nov 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 8 to 13 feet today, 7 to 10 feet tonight, and 6 to 9 feet 
  on Wednesday.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Flagler Beach to Volusia-Brevard County Line 20-60 nm and 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 4 PM Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ552-555-572-575-122100-
/O.EXT.KMLB.SC.Y.0053.000000T0000Z-201112T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
342 AM EST Tue Nov 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM THURSDAY...

* WHAT...Southeast winds 15 to 25 knots and seas 9 to 12 feet
  today, and 6 to 9 feet tonight into Wednesday.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 4 PM Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
230 
WHUS72 KMLB 102054
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
354 PM EST Tue Nov 10 2020

AMZ550-552-555-570-572-575-122100-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-201112T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
354 PM EST Tue Nov 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with seas 7 to 10 feet 
  tonight, and 6 to 9 feet on Wednesday.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, 
  Flagler Beach to Volusia-Brevard County Line 20-60 nm and 
  Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 4 PM Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
647 
WHUS72 KMLB 110845
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
345 AM EST Wed Nov 11 2020

AMZ550-552-555-570-572-575-122100-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-201112T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
345 AM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with seas 6 to 9 feet.

* WHERE...Flagler Beach to Jupiter Inlet out 60 nm.

* WHEN...Until 4 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
832 
WHUS72 KMLB 111511
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1011 AM EST Wed Nov 11 2020

AMZ550-552-555-570-572-575-122100-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-201112T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1011 AM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Flagler Beach to Jupiter Inlet out 60 nm. 

* WHEN...Until 4 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
639 
WHUS72 KMLB 112212
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
512 PM EST Wed Nov 11 2020

AMZ550-552-555-570-572-575-130300-
/O.EXT.KMLB.SC.Y.0053.000000T0000Z-201113T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
512 PM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY...

* WHAT...Southeast to South winds 20 to 25 kt with gusts up to 30
  kt tonight and Thursday morning. Seas 6 to 9 feet.

* WHERE...Flagler Beach to Jupiter Inlet out 60 nm.

* WHEN...Until 10 PM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
453 
WHUS72 KMLB 120932
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
432 AM EST Thu Nov 12 2020

AMZ550-552-555-570-572-575-130300-
/O.CON.KMLB.SC.Y.0053.000000T0000Z-201113T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
432 AM EST Thu Nov 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
855 
WHUS72 KMLB 121908
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
208 PM EST Thu Nov 12 2020

AMZ550-552-555-122015-
/O.CAN.KMLB.SC.Y.0053.000000T0000Z-201113T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
208 PM EST Thu Nov 12 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Conditions have improved along the nearshore Atlantic waters of
central Florida. Small craft should exercise caution into this
evening due to west-southwest winds 15 to 20 knots and seas 5 to 
6 feet.

$$

AMZ570-572-575-130200-
/O.EXT.KMLB.SC.Y.0053.000000T0000Z-201113T0200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
208 PM EST Thu Nov 12 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Rodriguez

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 3:52 PM EST, 11 minutes earlier.

Area forecast discussion, Nov 9, 3:52 PM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
352 PM EST Mon Nov 9 2020

.DISCUSSION...

Tonight...Scattered showers will continue to push onshore in moist
E/SE flow as TS Eta moves away from the area. The gustiness will
decrease with sunset except along the coast which will persist
most of the night. But conditions will be below wind advisory
criteria. Have been paring back the Flood Watch which will
finally expire in its entirety early this evening along the
Treasure coast. Min temps will remain very mild, holding in the
mid 70s.

Tue...Breezy and moist SE flow will produce above normal
temperatures and rain chances for early November. Not quite as
windy/gusty as today with SE winds 15-20 mph with gusts up to 30
mph esp along the coast. Rough pounding surf will continue so a
High Surf Advisory and High Risk of rip currents will remain in
effect. Scattered showers will track toward the northwest and
there will be a better chance for lightning as temps aloft cool
slightly. It will be very warm and humid with max temps reaching
the mid 80s areawide. The best chance to tie/break a record temp
will be at LEE (86 in 2002).

Wednesday-Thursday...Most model consensus is generally indicating
Tropical Storm Eta resides in the east-central Gulf of Mexico, with
a lot of uncertainty as to where the storm goes beyond mid week.
Florida will be nudged between Eta and a ridge in the Atlantic. The
resulting southerly flow draws deep tropical moisture over the
peninsula bringing high rain chances each afternoon, around 40-60
percent. Scattered to numerous showers and perhaps a few lightning
storms are forecast. The increase in moisture and south winds will
increase our temperatures to well above normal for mid-November, as
afternoon highs reach the mid/upper 80s. Overnight lows stay mild,
in the low to mid 70s.

Friday-Monday...A lot of uncertainty in the long range forecast as
model guidance varies in where Tropical Storm Eta goes beyond the
Thursday/Friday time frame. South/southeast winds will continue,
though the more recent trends have been for dry air moving into the
area. This brings rain chances down considerably into the weekend,
but again, have to stress this is very uncertain and will depend on
where T.S. Eta is. Well above normal temperatures continue, as
afternoon highs continue to reach the mid/upper 80s.

&&

.AVIATION...
Scattered SHRA will produce MVFR CIGs across northern terminals
with gusts near 30 knots possible through 00Z. Then should see
more of a mix of VFR/MVFR CIGs overnight and Tue. Winds will veer
more SE Tue but not as windy/gusty with 15kts gusting up to 25
kts. Scattered SHRA and isold TSRA expected.

&&

.MARINE...
Tonight/Tue...Have made some adjustments to the headlines over the
Atlc waters. The pressure gradient has relaxed enough across the
southern waters to replace the Gale warning with a Small Craft
Advisory (SCA) effective with the aftn forecast package. Will
maintain the Gale Warning across the north and central waters into
the night but this will also be replaced with an SCA by early Tue.

Tue...Winds become SE 15-20 knots over the nearshore waters and 20
knots offshore. Seas will slowly subside to 6-8 ft nearshore and
9-11 ft offshore. So SCA will be needed across all the waters.

Wednesday-Thursday...Hazardous boating conditions will continue
through at least Thursday as tight pressure gradient over the waters
continues south/southeast winds around 20 knots. Seas that are 5-7
feet nearshore and 7-9 feet offshore on Wednesday diminish to 5-6
feet nearshore and up to 7 feet offshore by Thursday afternoon. High
moisture across the region will result in scattered to numerous
afternoon showers, and isolated lightning storms.

Friday-Saturday...Improving boating and marine conditions on Friday
and into the upcoming weekend. Southeast winds around 15 knots and
seas 5-6 feet on Friday, become 10 knots and 4-5 feet on Saturday.
While marine conditions are forecast to improve, the long term
forecast itself is is very uncertain due to a large spread in the
model guidance regarding the position of Tropical Storm Eta in the
Gulf of Mexico late this week and weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  84  75  85 /  50  50  40  40
MCO  75  86  74  86 /  40  40  20  50
MLB  76  85  77  85 /  50  40  40  50
VRB  77  85  77  86 /  50  50  40  50
LEE  74  85  74  87 /  30  40  20  50
SFB  75  86  74  86 /  40  40  30  50
ORL  76  86  75  87 /  40  40  20  50
FPR  76  84  77  85 /  50  50  40  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 7 PM EST this evening for Martin-St. Lucie.

     High Surf Advisory until 7 PM EST Tuesday for Coastal Volusia-
     Indian River-Martin-Northern Brevard-Southern Brevard-St.
     Lucie.

     Wind Advisory until 7 PM EST this evening for Coastal Volusia-
     Indian River-Inland Volusia-Martin-Northern Brevard-
     Okeechobee-Orange-Osceola-Seminole-Southern Brevard-St.
     Lucie.

AM...Small Craft Advisory from 4 AM to 10 PM EST Tuesday for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 20-60 nm.

     Gale Warning until 4 AM EST Tuesday for Flagler Beach to Volusia-
     Brevard County Line 0-20 nm-Flagler Beach to Volusia-
     Brevard County Line 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

     Small Craft Advisory until 10 PM EST Tuesday for Sebastian Inlet
     to Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet
     20-60 nm.

&&

Kelly/Volkmer/Rodriguez/Smith
Hazardous weather outlook, Nov 9, 12:09 PM EST, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1209 PM EST Mon Nov 9 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-100000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1209 PM EST Mon Nov 9 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Numerous showers with locally heavy rain will spread west across
east central Florida this afternoon. A few lightning strikes will
be possible.

.FLOOD IMPACT...
Locally heavy rain will produce a quick one to two inches in bands
that push onshore and well inland across the Orlando metro area.
Ponding of water will occur in low lying and urban areas. Where
the ground is saturated, any additional rainfall will quickly
become runoff, especially in Martin and Saint Lucie counties.

.HIGH WIND IMPACT...
East winds 20 to 25 mph will gust 35 to 40 mph at times this
afternoon. These windy conditions may blow around unsecured
objects.

.RIP CURRENT IMPACT...
Extremely dangerous conditions will continue at area beaches for
large, breaking waves and a high risk of life-threatening rip
currents. Do not enter the surf.

.WIND AND SEA IMPACT...
Very hazardous boating conditions will continue over the Atlantic
waters this afternoon with numerous gusts to Gale force expected.
Seas 11 to 16 feet.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
Conditions are expected to continue improving Tuesday as Eta
pulls away from the area. However, breezy to windy easterly winds
will remain across all of east central Florida on Tuesday.

Even after Tropical Storm Eta pulls farther away from the area
Tuesday and into midweek, conditions will remain hazardous at
area beaches with rough surf and a high risk of life-threatening
rip currents through much of the upcoming week. Boating conditions
will also remain hazardous.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

In the hours before

Local storm report, Nov 9, 11:41 AM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
1141 AM EST MON NOV 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST 3 NNE CAPE CANAVERAL    28.43N 80.57W
11/09/2020  M46 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-0001 MEASURES WIND GUST OF 40KT/46MPH FROM
            E

&&

JRS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 4:02 AM ESTAreal Flood WarningMLBMartin3 hr
Nov 9, 5:05 PM ESTSpecial Marine WarningMLB55 min
Nov 9, 5:28 PM ESTSpecial Weather StatementMLBSeminole47 min
Nov 9, 6:00 PM ESTSpecial Weather StatementMLBOrange45 min

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.